Will hair thinning continue

by Zoe

Hi Wray,
I am 27 and started using Natpro 5 weeks ago to overcome terrible side effects of the mirena. I had the mirena in three months and had it removed as I developed cystic acne, joint pain and depression/rage.

Since using natpro (daily to encourage regular cycle post mirena; 3/4 a teaspoon morning and night) a tube lasts me 7 days I have noticed the inflammation of the cystic acne has dramatically reduced and now the few pimples I get are small and dont last long. My rage and joint pain has reduced but my depression is still lingering.

Over the last two weeks I have notice my hair has thinned substantially and it is becoming more noticeable as I have huge bald patches at the front of my scalp.

I have been taking multiple supplements daily which include:
Evening primrose oil
Fish oil
Liver detoxing supplements
And I have regular Epsom salt baths...

My questions is am I still not using enough natpro progesterone cream? I don't feel like I am suffering with oestrogen dominance but the hair thinning probably suggests otherwise. I have read your pages on hair thinning and don't know what to do next. If I continue with the natpro will the hair thinning settle and how long could this take. I don't want to lose anymore hair!!


Comments for Will hair thinning continue

Click here to add your own comments

Aug 10, 2015
follow along
by: letitia

have the same problem, want to follow along

Click here to add your own comments

Join in and write your own page! It's easy to do. How? Simply click here to return to Progesterone faq.

Search over 7,500 pages on this site...